# SDR NSVA20120514541

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 9,168 hours, 8,977 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, NR 2 ENGINE HIGH OIL TEMP NOTICED AT APPROXIMATELY 107 DEGREE WHEN FIRST SEEN.  THE TEMP GOT UP AS HIGH AS 116 DEGREES.  CREW FOLLOWED QRH DECREASING POWER BY 10 PERCENT TORQUE IN STEPS PER QRH.  TEMP KEPT CLIMBING.  TORQUE STARTED AT 91 PERCENT AND WAS PULLED BACK TO 20 PERCENT TORQUE OR FLIGHT IDLE AND THE TEMPERATURE FINALLY STARTED COMING DOWN.  THE HIGH TEMPERATURE LASTED APPROXIMATELY 3 MINUTES.  THE IOE TIMES FOR THERE FLIGHT AS STATED BY THE CAPTAIN WAS 1543 AND 1553 SO THE FLIGHT ONLY LASTED 10 MINUTES TOTAL.  PER FIM 79-00-00-810-805 FOUND THE OIL TEMP GOT TO 114 DEGREES FOR LESS THAN 10 MINUTES SO MAINTENANCE FOLLOWED AMM TASK 05-11-00-992-802, SINCE THIS WAS WITHIN AREA A NO FURTHER SCHEDULED MAINTENANCE WAS NEEDED PER 05-11-00.  REMOVED AND REPLACED THE MAIN AND SCAVENGE OIL FILTERS PER 79-22-06 AND 79-22-11.  FOUND THE NR 2 ENGINE OIL COOLER BYPASS VALVE HAD A SIGNIFICANT LEAK, CHANGED OUT THE BYPASS VALVE PER 79-21-06 AND PERFORMED OPS CHECKS.  THE ENGINE OIL REMAINED IN THE OPERATING LIMITS, OPS CHECKED GOOD.
